Alert archive / North Carolina / River Flood Warnings in 2021

River Flood Warning 1, NWS Wakefield, VA

January 3, 2021Bertie County, North Carolina

NWS Wakefield, VA issued this river flood warning at Jan 3, 2021, 4:41 AM EST for Bertie County, North Carolina. It took effect at Jan 3, 2021, 4:00 PM EST. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jan 3, 2021, 4:41 AM EST (09:41 UTC)
In effect from
Jan 3, 2021, 4:00 PM EST
Expired
Jan 5, 2021, 10:01 AM EST
In force
42 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Minor

County Bertie County, NC

The radar

The Norfolk radar (KAKQ), 105 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cashie River near Windsor (WNDN7). The gauge peaked at 8.44 ft at Jan 4, 2021, 8:00 AM EST.

actionminormoderate681001/0301/0401/0501/06
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 0208111310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

441 
WGUS41 KAKQ 030941
FLWAKQ

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield VA
441 AM EST Sun Jan 3 2021

...The National Weather Service in Wakefield VA has issued a Flood 
Warning for the following rivers in North Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 445 PM EST.

&&


NCC015-032145-
/O.NEW.KAKQ.FL.W.0001.210104T0000Z-210105T0900Z/
/WNDN7.1.ER.210104T0000Z.210104T0600Z.210105T0300Z.NO/
441 AM EST Sun Jan 3 2021

The National Weather Service in Wakefield has issued a

* Flood Warning for
  the Cashie River Near Windsor.
* From this evening to late Monday night.
* At 4:15 AM EST Sunday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 8.1 feet just after midnight tonight. It 
  will then fall below flood stage late tomorrow evening.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.1 
  feet on 01/25/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

Fisher
7 follow-up statements
425 
WGUS81 KAKQ 032032
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
332 PM EST Sun Jan 3 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 500 AM EST.

&&


NCC015-040845-
/O.EXT.KAKQ.FL.W.0001.210103T2100Z-210104T1800Z/
/WNDN7.1.ER.210103T2100Z.210104T0600Z.210104T1200Z.NO/
332 PM EST Sun Jan 3 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until Monday afternoon.
* At 3:15 PM EST Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain around flood stage through early 
  afternoon on Monday before slowly falling.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

JM
411 
WGUS81 KAKQ 040230
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
930 PM EST Sun Jan 3 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 1000 AM EST.

&&


NCC015-041500-
/O.EXT.KAKQ.FL.W.0001.000000T0000Z-210106T1200Z/
/WNDN7.1.ER.210103T2107Z.210104T1200Z.210106T0600Z.NO/
930 PM EST Sun Jan 3 2021

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until Wednesday morning.
* At 9:15 PM EST Sunday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 PM EST Sunday was 8.2 feet.
* Forecast...The river is expected to rise to a crest of 8.4 feet 
  tomorrow morning. It will then fall below flood stage early 
  Wednesday morning.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.4 
  feet on 01/02/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

Rogers
674 
WGUS81 KAKQ 041117
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
617 AM EST Mon Jan 4 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 630 PM EST.

&&


NCC015-042330-
/O.CON.KAKQ.FL.W.0001.000000T0000Z-210106T1200Z/
/WNDN7.1.ER.210103T2107Z.210104T1015Z.210106T0600Z.NO/
617 AM EST Mon Jan 4 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until Wednesday morning.
* At 5:15 AM EST Monday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM EST Monday was 8.4 feet.
* Forecast...The river is expected to fall below flood stage early 
  Wednesday morning and continue falling to 6.6 feet Friday evening.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.4 
  feet on 01/02/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

Fisher
553 
WGUS81 KAKQ 042012
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
312 PM EST Mon Jan 4 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 300 AM EST.

&&


NCC015-050800-
/O.EXT.KAKQ.FL.W.0001.000000T0000Z-210106T0900Z/
/WNDN7.1.ER.210103T2107Z.210105T0000Z.210106T0300Z.NO/
312 PM EST Mon Jan 4 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until late Tuesday night.
* At 2:15 PM EST Monday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM EST Monday was 8.4 feet.
* Forecast...The river is expected to rise to a crest of 8.5 feet 
  this evening. It will then fall below flood stage late tomorrow 
  evening.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.4 
  feet on 01/02/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$
565 
WGUS81 KAKQ 050219
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
919 PM EST Mon Jan 4 2021

...The Flood Warning continues for the following rivers in 
Virginia...North Carolina...

  Nottoway River At Sebrell affecting Southampton County.

  Cashie River Near Windsor affecting Bertie County.

For the Chowan Basin...including Sebrell, Emporia, Rawlings, Stony 
Creek, Lawrenceville, Franklin...Minor flooding is forecast.
For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning.

&&


NCC015-051430-
/O.EXT.KAKQ.FL.W.0001.000000T0000Z-210106T0000Z/
/WNDN7.1.ER.210103T2107Z.210104T1415Z.210105T1800Z.NO/
919 PM EST Mon Jan 4 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until Tuesday evening.
* At 8:15 PM EST Monday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM EST Monday was 8.4 feet.
* Forecast...The river level is slowly falling, and is expected to 
  fall below flood stage early Tuesday afternoon, and will continue 
  falling to 6.0 feet by Saturday.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.3 
  feet on 12/10/2009.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

VAC175-051430-
/O.EXT.KAKQ.FL.W.0003.210105T2100Z-210108T2100Z/
/SEBV2.1.ER.210105T2100Z.210107T1200Z.210108T1500Z.NO/
919 PM EST Mon Jan 4 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Nottoway River At Sebrell.
* From Tuesday afternoon to Friday afternoon.
* At 8:15 PM EST Monday the stage was 14.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday 
  afternoon, reaching a crest of 17.2 feet Thursday morning. It will 
  then fall below flood stage Friday morning.
* Impact...At 18.5 feet, Hancock Peanut Mill is affected in 
  Courtland.
* Flood History...This crest compares to a previous crest of 17.2 
  feet on 02/28/2003.


&&

LAT...LON 3672 7720 3682 7720 3686 7709 3664 7695
      3660 7702

$$

Brown
909 
WGUS81 KAKQ 050946
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
446 AM EST Tue Jan 5 2021

...The Flood Warning is extended for the following rivers in 
Virginia...

  Nottoway River At Sebrell affecting Southampton County.

...The Flood Warning continues for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

For the Chowan Basin...including Sebrell, Emporia, Rawlings, Stony 
Creek, Lawrenceville, Franklin...Minor flooding is forecast.
For the Lower Roanoke Basin...including Windsor...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 1000 AM EST.

&&


VAC175-052200-
/O.EXT.KAKQ.FL.W.0003.210106T0430Z-210108T2100Z/
/SEBV2.1.ER.210106T0430Z.210107T1200Z.210108T1500Z.NO/
446 AM EST Tue Jan 5 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Nottoway River At Sebrell.
* From this evening to Friday afternoon.
* At 4:15 AM EST Tuesday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 17.2 feet Thursday morning. It will 
  then fall below flood stage late Friday morning.
* Impact...At 14.0 feet, Public parking lot near boat ramp, 1000 ft 
  upstream of gage, is flooded.
* Flood History...This crest compares to a previous crest of 17.2 
  feet on 11/18/2018.


&&

LAT...LON 3672 7720 3682 7720 3686 7709 3664 7695
      3660 7702

$$

NCC015-052200-
/O.CON.KAKQ.FL.W.0001.000000T0000Z-210106T0000Z/
/WNDN7.1.ER.210103T2107Z.210104T1415Z.210105T1800Z.NO/
446 AM EST Tue Jan 5 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cashie River Near Windsor.
* Until this evening.
* At 4:15 AM EST Tuesday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 4:15 AM EST Tuesday was 8.4 feet.
* Forecast...The river is expected to slowly fall below flood stage 
  by this afternoon.
* Impact...At 8.0 feet, Portions of N. York St, Davis Ball Park and 
  the Cashie Wetlands Walk begin to flood.
* Flood History...This crest compares to a previous crest of 8.1 
  feet on 01/25/2016.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

Zimmerman
470 
WGUS81 KAKQ 051501
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
1001 AM EST Tue Jan 5 2021

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Cashie River Near Windsor affecting Bertie County.

NCC015-051615-
/O.CAN.KAKQ.FL.W.0001.000000T0000Z-210105T1501Z/
/WNDN7.1.ER.700119T1508Z.700119T1509Z.700119T1511Z.NO/
1001 AM EST Tue Jan 5 2021

...The Flood Warning for the Cashie River Near Windsor has been 
cancelled...

The Flood Warning is cancelled for
  the Cashie River Near Windsor.
* At 10:00 AM EST Tuesday the stage was 7.9 feet. 
* Flood stage is 8.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10 AM EST Tuesday was 8.4 feet.
* Forecast...The river will continue to slowly fall this afternoon.


&&

LAT...LON 3610 7712 3610 7695 3595 7684 3593 7693

$$

44

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 3:52 AM EST, 49 minutes earlier.

Area forecast discussion, Jan 3, 3:52 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
352 AM EST Sun Jan 3 2021

.SYNOPSIS...
Low pressure tracks across the Carolinas this morning and moves
off the mid Atlantic coast around midday. High pressure
gradually returns Monday through Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 AM EST Sunday...

Latest analysis shows high pressure over the northeast, and a series
of surface lows from the Carolinas over to the OH valley. At the
upper levels, there is a closed low over the OH valley. The system
that we're concerned about today is the one currently over the
Carolinas. This low will move E/NE over to eastern NC later this
morning and then off the coast this afternoon. The rain shield
extends well north of the low and has entered the southern portions
of the forecast area, and will expand into the rest of the area over
the next several hours. Moderate to at times heavy rain will occur
today, with the bulk of the precip falling between 09Z-15Z.
Rain/drizzle will continue this afternoon and evening over NE
portions of the area even as the surface low pulls away from the
area. Slight chance pops will remain overnight across the MD eastern
shore until the upper level low moves east of the area. Rainfall
totals today/tonight will generally be 0.5"-1.0" with the highest
amounts over SE VA and the lower end amounts over the northern
Piedmont. Overall flooding is not expected to be a major concern,
but some minor flooding is certainly possible given soils are
already saturated from previous rainfall this week.

Temps won't budge much today with the rain and cloud cover.
Afternoon high temps in the lower 40s N and NW, to mid and upper 50s
SE. Some clearing overnight will allow temps to fall into the lower
30s NW to upper 30s SE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 215 AM EST Sunday...

High pressure builds in from the west on Monday. A weak upper level
wave moves across the area however no precip is anticipated. Another
wave from the upper great lakes will dive south across the Carolinas
on Tuesday. Some of the guidance is hinting that this feature may
try to squeeze some light showers out across the area but forecast
soundings show very little moisture to work with. Overall expecting
a dry and partly cloudy day, but did leave pops in the 10-14% range.

Temps on both Monday and Tuesday will be right around seasonal norms
with high temps in the upper 40s to lower 50s, and low temps in the
upper 20s to mid 30s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 225 PM EST Saturday...

Generally seasonable wx expected mid week into next week. Final
piece of trough aloft to exit the coast Tue night then sfc hi
pres builds over the region Wed-Thu. By Fri...lo pres to approach
from the SW and potentially affect the local area. There remain
timing and overall development issues this far out wrt to storm
at that time frame. Have increased clouds and PoPs (to at least
CHC) Fri...continuing into Sat. Mid-Atlantic region will be void
of cold/Arctic air so generally disregarding 12Z/02 GFS attm (by
next Sat) wrt ptype.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
As of 1230 AM EST Sunday...

MVFR/VFR conditions to start the period but conditions will
deteriorate this morning as widespread rain moves into the area
from south to north. Ceilings are expected to fall to IFR/LIFR
at all locations with gradual improvement late in the period as
the low moves off the coast and pulls away from the area. E/NE
winds this morning becoming W/NW this afternoon with speeds
generally 5-15 kts throughout the period.

OUTLOOK...Mainly VFR conditions are anticipated Mon-Wed.

&&

.MARINE...
As of 350 AM EST Sunday...

Low pressure is lifting newd across central NC early this
morning. The wind is E or NE 10-15kt, with seas building to
3-4ft, and 2-3ft in the mouth of the Bay. The low is expected to
continue to track NE this morning moving off the nrn Outer
Banks by 15z/10am this morning. The latest trends support a
brief period of an E then NE wind of 15-25kt immediately N of
the low center primarily focused over the ocean S of Parramore
Is., the lower Bay, and Currituck Sound. 3-4ft waves are also
possible in the mouth of the Bay. These conditions are not
expected to last more than 3 hours, but an SCA will be issued to
cover this period of enhanced wind. Otherwise, the wind becomes
NW 15-20kt for most of the marine area (10-15kt for the rivers)
this aftn into tonight as the low moves offshore. SCAs remain
in effect for the Bay (wind and waves) and ocean N of Cape
Charles (primarily for 4-5ft seas). 950mb wind remains N 20-25kt
(per 03/00z NAM/GFS), so the SCA has been extended through 10am
for the Bay, with the ocean SCA ending from 10am to 1pm.

High pressure builds in from the west Monday aftn into Tuesday
as low pressure lingers off the New England coast maintaining a
NW wind of 10-15kt. A period of enhanced CAA is possible in the
wake of an upper level Tuesday night into Wednesday morning,
with another round of SCA conditions expected. Seas/waves are
expected to be 3-4ft/1- 2ft early next week, and could build to
4-5ft/2-4ft by midweek with the next surge of CAA. Another low
pressure system is expected to track off the Southeast coast
later this week, but confidence remains low on the exact track
of this system. Regardless, another round of SCA conditions are
possible.

&&

.HYDROLOGY...
With expected rainfall through midday Sunday, river levels will
be rising and current projections show some potential for minor
flooding by Mon-Tue across portions of the Chowan Basin.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EST Monday for ANZ632-634-654.
     Small Craft Advisory until 10 AM EST this morning for ANZ633.
     Small Craft Advisory from 4 PM this afternoon to 10 AM EST
     Monday for ANZ630-631-652.
     Small Craft Advisory until 1 PM EST this afternoon for ANZ656-
     658.
     Small Craft Advisory from 4 PM this afternoon to 4 PM EST
     Monday for ANZ650.

&&

SYNOPSIS...CMF/LKB
NEAR TERM...CMF
SHORT TERM...CMF
LONG TERM...ALB
AVIATION...CMF/LKB
MARINE...AJZ
HYDROLOGY...
Hazardous weather outlook, Jan 3, 4:02 AM EST, 39 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
402 AM EST Sun Jan 3 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-040915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
402 AM EST Sun Jan 3 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Moderate to heavy rain is expected today. With already saturated
soils, minor flooding is possible in poor drainage areas. Given the
already high river levels from recent rainfalls, any additional
rainfall will likely result in additional rises on area rivers
through midweek.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in North Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.